Solpadeine Headache Soluble Tablets
Week 25-38 Ended offer
Pharmacy & Health; price Per UOM (Unit of Measure): 16.6p/each; Ingredients: Each Effervescent Tablet contains the active ingredients Paracetamol 500 mg, Caffeine 65 mg , Also includes Sorbitol (E 420) , Sodium content 854 mg per dose. , See leaflet for further advice .; Manufacturer address: Omega Pharma Ltd., 32 Vauxhall Bridge Road, London, SW1V 2SA, United Kingdom.
Price compare and price history for the offer Headache Soluble Tablets at Asda and other markets
|Image||Market, Product, Amount||Date||Price|
|Asda, Solpadeine Headache Soluble Tablets,||2015-06-07||£ 2.60|
|Asda, Solpadeine Headache Soluble Tablets,||2016-06-25||£ 2.65|
Please note that this offer might only be available regionally. The detailed informations are available on the homepage of Asda